# SDR AWXA200401088

- Difficulty date: September 30, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 57,305 hours, 21,926 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: BACC63BV22B19SN
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PHX EN ROUTE TO MSP WHEN SELECTING LANDING GEAR UP THE LANDING GEAR WOULD NOT RETRACT, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE TROUBLESHOT WIRING AND FOUND SHORT TO GROUND ON PIN 11 OF L/H MAIN LANDING GEAR TILT SENSOR CONNECTOR D40084J. REMOVED PINS 11 AND 12 FROM CONNECTOR D40084J AND RESISTANCE DISAPPEARED. REPLACED CONNECTOR D40084J IAW WDM REF. D280N012. PERFORMED LANDING GEAR RETRACTION TEST IAW BMM 32-32-00, TILT SENSOR TEST IAW BMM 32-09-07, L/H LANDING GEAR TRANSDUCER TEST IAW BMM 32-41-06, AND BRAKE TEMPERATURE TEST IAW BMM 32-46-00, ALL TESTS WERE GOOD.
